A note on $\sigma$-ideals of distributive lattices

Document Type : Research Paper

Author

Department of Mathematics, MVGR College of Engineering, Vizianagaram, Andhra Pradesh, India-535005

10.29252/as.2022.2720

Abstract

Some properties of $\sigma$-ideals of distributive lattices are studied. The classes of Boolean algebras, generalized Stone lattices, relatively complemented lattices are characterized with the help of $\sigma$-ideals and maximal ideals. Some significant properties of prime $\sigma$-ideals are studied with the help of a congruence.

Keywords


[1] G. Birkhoff, Lattice Theory, American Mathematical Soc., 1940.
[2] S. Burris and H. P. Sankappanavar, A Course in Univerasal Algebra, Springer Verlag, 1981.
[3] W. H. Cornish, Normal lattices, J. Austral. Math. Soc., 14 (1972), 200-215.
[4] W. H. Cornish, Annulets and α-ideals in distributive lattices, J. Austral. Math. Soc., 15 (1973), 70-77.
[5] W. H. Cornish, O-ideals, Congruences, sheaf representation of distributive lattices, Rev. Roum. Math. Pures et Appl., 22 (1977) 1059-1067.
[6] M. Mandelker, Relative annihilators in lattices, Duke Math. Jour., 37 (1970) 377-386.
[7] N. Mittal and V. K. Garg. Debugging distributed programs using controlled re-execution, In Proceedings of the 19th ACM Symposium on Principles of Distributed Computing (PODC), (2000) 239-248.
[8] M. Sambasiva Rao, Disjunctive ideals of distributive lattices, Acta Math. Vietnam, 40 No. 3 (2015) 671-682.
[9] M. Sambasiva Rao and Ch. Venkata Rao, ω-filters of distributive lattices, Alg. Struct. & Their Appl., 9 No. 1 (2022) 145-159.
[10] T. P. Speed, Some remarks on a class of distributive lattices, Jour. Aust. Math. Soc., 9 (1969) 289-296.
[11] A. Tarafdar and V. K. Garg. Software fault tolerance of concurrent programs using controlled re-execution, In Proceedings of the 13th Symposium on Distributed Computing (DISC), (1999) 210-224.